# SDR ASOA2012092502279

- Difficulty date: September 6, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 18,393 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST LBL 18 OTBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS WL 69.0 APPROX .3" IN LENGTH 50 PERCENT FSH. FAILED NDT INSPECTION.  REMOVED VERTICAL POST ASSY COMMON TO FS 409.00+128, LBL 18 IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE POST IAW REO 601R-53-41-889.  C/W REO 601R-53-41-889.
